# SDR HEEA0013267

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3122H
- Make and model: Skrsky S76A
- Aircraft serial: 760233
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: 7630103902102
- Condition: Failed
- Location: Servo Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR WILL ONLY RUN IN ONE DIRECTION.
